Logo IPI  
Journal > Journal of the Indonesian Mathematical Society > INSTABILITY OF CERTAIN NONLINEAR DIFFERENTIAL EQUATIONS OF FIFTH ORDER

 

Full Text PDF (283 kb)
Journal of the Indonesian Mathematical Society
Volume 22 Number 1 (April 2016)
INSTABILITY OF CERTAIN NONLINEAR DIFFERENTIAL EQUATIONS OF FIFTH ORDER
Tunc, Cemil ( Department of Mathematics Faculty of Sciences Yuzuncu Yil University 65080, Van –Turkey)
Ates, Muzaffer
Article Info   ABSTRACT
Published date:
03 May 2016
 
This paper establishes certain sufficient conditions to guarantee the non-existence of periodic solutions for a class of nonlinear vector differential equations of fifth order. With this work, we extend and improve two related results in the literature from scalar cases to vectorial cases. An example is given to illustrate the theoretical analysis made in this paper.
Copyrights © 2016